# SDR IPXA2571269

- Difficulty date: January 5, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 900 Lbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 1CK MAIN CARGO COMPARTMENT FLOOR STRUCTURE, FLOOR SUPPORT AT STA 900, LBL 24 HAS CORROSION AROUND NUTPLATE HOLES.  RELACED DAMAGED FLOOR SUPPORT COVER PLATE.
